# SDR 08FDEA02241

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,160 hours, 8,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ACA72241
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REAMED TO MAXIMUM ALLOWABLE DIAMETER 0.52 INCH ON MAIN DECK CARGO DOOR SPOOL FITTING NR 2 MOUNTING BOLT HOLE "D" FOUND 2ND LAYER OF DOOR JAMB WITH CRACK INDICATION.  REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5310-122486, TITLE: FUSELAGE MAIN CARGO DOOR LOWER JAMB BORE HOLE AT STA = 645 - REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
